The Open UniversitySkip to content
 

Items Authored or Edited by Gwyneth Stallard

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | Authors/Editors/Creators | No Grouping
Jump to: 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2006 | 2005 | 2004 | 2001
Number of items: 22.

2014

Rippon, P. J. and Stallard, G. M. (2014). Annular itineraries for entire functions. Transactions of the American Mathematical Society (Online First).

2013

Rippon, P. J. and Stallard, G. M. (2013). A sharp growth condition for a fast escaping spider’s web. Advances in Mathematics, 244 pp. 337–353. file

Rippon, Philip Jonathan and Stallard, Gwyneth Mary (2013). Regularity and fast escaping points of entire functions. International Mathematics Research Notices file

Bergweiler, Walter; Rippon, Philip and Stallard, Gwyneth (2013). Multiply connected wandering domains of entire functions. Proceedings of the London Mathematical Society, 107(6) pp. 1261–1301. file

2012

Rippon, Philip and Stallard, Gwyneth (2012). Fast escaping points of entire functions. Proceedings of the London Mathematical Society, 105(4) pp. 787–820.

Rippon, Philip and Stallard, Gwyneth (2012). Baker's conjecture and Eremenko's conjecture for functions with negative zeros. Journal d'Analyse Mathematique, 120(1) pp. 291–309.

2011

Rippon, P. J. and Stallard, G. M. (2011). Boundaries of escaping Fatou components. Proceedings of the American Mathematical Society, 139(8) pp. 2807–2820.

Rippon, Philip and Stallard, Gwyneth (2011). Slow escaping points of meromorphic functions. Transactions of the American Mathematical Society, 363(8) pp. 4171–4201.

2010

Rempe, Lasse and Stallard, Gwyneth M. (2010). Hausdorff dimensions of escaping sets of transcendental entire functions. Proceedings of the American Mathematical Society, 138(5) pp. 1657–1665.

Rempe, Lasse; Rippon, Philip J. and Stallard, Gwyneth M. (2010). Are Devaney hairs fast escaping? Journal of Difference Equations and Applications, 16(5&6) pp. 739–762.

2009

Bergweiler, Walter; Karpińska, Boguslawa and Stallard, Gwyneth M. (2009). The growth rate of an entire function and the Hausdorff dimension of its Julia set. Journal of the London Mathematical Society, 80(3) pp. 680–698.

Rippon, P. J. and Stallard, G. M. (2009). Functions of small growth with no unbounded Fatou components. Journal d’Analyse Mathematique, 108(1) pp. 61–86.

Rippon, P. J. and Stallard, G. M. (2009). Escaping points of entire functions of small growth. Mathematische Zeitschrift, 261(3) pp. 557–570.

2008

Bergweiler, W.; Rippon, Philip J. and Stallard, Gwyneth M. (2008). Dynamics of meromorphic functions with direct or logarithmic singularities. Proceedings of the London Mathematical Society, 97(2) pp. 368–400.

Rippon, P. J. and Stallard, G. M. (2008). On multiply connected wandering domains of meromorphic functions. Journal of the London Mathematical Society, 77(2) pp. 405–423.

2006

Rippon, P.J. and Stallard, G.M. (2006). Dimensions of Julia sets of meromorphic functions with finitely many poles. Ergodic Theory and Dynamical Systems, 26(02) pp. 525–538.

Rippon, P. J. and Stallard, G. M. (2006). Singularities of meromorphic functions with Baker domains. Mathematical Proceedings of the Cambridge Philosophical Society, 141(2) pp. 371–382. file

2005

Rippon, P. J. and Stallard, G. M. (2005). Escaping points of meromorphic functions with a finite number of poles. Journal d’Analyse Mathematique, 96 pp. 225–245.

Rippon, P.J. and Stallard, G.M. (2005). Dimensions of Julia sets of meromorphic functions. Journal of the London Mathematical Society, 71(3) pp. 669–683.

Rippon, P.J. and Stallard, G.M. (2005). On questions of Fatou and Eremenko. Proceedings of the American Mathematical Society, 133(4) pp. 1119–1126. file

2004

Stallard, Gwyneth M. (2004). Dimensions of Julia sets of hyperbolic entire functions. Bulletin of the London Mathematical Society, 36(2) pp. 263–270.

2001

Stallard, Gwyneth M. (2001). Dimensions of Julia sets of hyperbolic meromorphic functions. Bulletin of the London Mathematical Society, 33(6) pp. 689–694.

This list was generated on Thu Sep 25 22:46:00 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk